# SDR SWAA2023071059476

- Difficulty date: June 15, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET LOCATED ON VAPOR BARRIER BS 663 LH SIDE AT LOWER FUSELAGE 2023-378938<[01] REPLACED BRACKET LOCATED ON VAPOR BARRIER BS 663 LH SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #111A1000; SHEET 259 REV A.;[02] REPLACED BRACKET LOCATED ON VAPOR BARRIER BS 663 LH SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #111A1000; SHEET 259 REV A.
